MathSciNet Relay Station
MathSciNet bibliographic data
MR1945947 (2004b:58029) 58J10 (22E40 43A80)
Bullock, Stephen S. Gaussian weighted unreduced $L\sb 2$ cohomology of locally symmetric spaces. New York J. Math. 8 (2002), 241–256 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement